# SDR ASAA2021101636317

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,788 hours, 9,559 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START UP, "ELEC" LIGHT REMAINS ILLUMINATED. GROUNDED - YES. REF B737-900 FIM 34-31 TASK 801, PERFORMED ELECT LIGHT BITE. FOUND BATT CHGR 2 AUX BATT CHG ISPCU I FAULTS. ALL FAULTS ARE INTERMITTENT FAULTS. ALL FAULTS CLEARED. ELEC LIGHT NOW PASSES. NO FAULTS.
